# SDR SWAA2022010348068

- Difficulty date: November 26, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BROKEN GALLEY 1 LENS EXIT SIGN AT FWD GALLEY AREA (1 EA) ; 2021-544342 / [01] REPLACED GALLEY 1 LENS EXIT SIGN AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 ITEM 2.C.STEP (4); [02] REPLACED GALLEY 1 LENS EXIT SIGN AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-801 ITEM 2.C.STEP (4)
